# SDR HEEA955156

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90752
- Make and model: Bolkms BO105S
- Aircraft serial: S156
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit Vhf
- Component: C10
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE PLATE HAS LOOSE SCREWS. TIGHTENED LOOSE SCREWS AND REPLACED THREE EACH MISSING SCREWS ON FACEPLATE.  "TEST" SWITCH INTERMITTENT.  REPLACED S6 SWITCH.  REPAIRED.
